RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 21, Issue 5, Pages 665–676 (Mi mz7998)  

This article is cited in 3 scientific papers (total in 4 papers)

A nonlinear integrodifferential equation of nonstationary transfer

S. F. Morozov, V. I. Sumin

Gor'kii State University

Abstract: Existence and uniqueness theorems for the solution of a mixed problem for a nonlinear nonstationary integrodifferential transfer equation of general form, as well as stability theorems for the solutions of this problem with respect to the perturbation of a parameter occurring in the equation and in the initial and boundary conditions, are established in the article.

Full text: PDF file (807 kB)

English version:
Mathematical Notes, 1977, 21:5, 373–379

Bibliographic databases:

UDC: 517.9
Received: 22.12.1975

Citation: S. F. Morozov, V. I. Sumin, “A nonlinear integrodifferential equation of nonstationary transfer”, Mat. Zametki, 21:5 (1977), 665–676; Math. Notes, 21:5 (1977), 373–379

Citation in format AMSBIB
\Bibitem{MorSum77}
\by S.~F.~Morozov, V.~I.~Sumin
\paper A~nonlinear integrodifferential equation of nonstationary transfer
\jour Mat. Zametki
\yr 1977
\vol 21
\issue 5
\pages 665--676
\mathnet{http://mi.mathnet.ru/mz7998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=467209}
\zmath{https://zbmath.org/?q=an:0361.45009}
\transl
\jour Math. Notes
\yr 1977
\vol 21
\issue 5
\pages 373--379
\crossref{https://doi.org/10.1007/BF01788234}


Linking options:
  • http://mi.mathnet.ru/eng/mz7998
  • http://mi.mathnet.ru/eng/mz/v21/i5/p665

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Sumin, “The features of gradient methods for distributed optimal-control problems”, U.S.S.R. Comput. Math. Math. Phys., 30:1 (1990), 1–15  mathnet  crossref  mathscinet  zmath
    2. M. K. Kerimov, “In memory of Professor Stanislav Fëdorovich Morozov (1931–2003)”, Comput. Math. Math. Phys., 45:1 (2005), 176–183  mathnet  mathscinet  zmath
    3. Chernov A.V., “O skhodimosti metoda prostoi iteratsii dlya resheniya nelineinykh funktsionalno-operatornykh uravnenii”, Vestnik nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2011, no. 4-1, 149–155  elib
    4. A. V. Chernov, “Sufficient conditions for the controllability of nonlinear distributed systems”, Comput. Math. Math. Phys., 52:8 (2012), 1115–1127  mathnet  crossref  mathscinet  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:213
    Full text:92
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020